# SDR UPS02238038

- Difficulty date: April 9, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 49,153 hours, 36,634 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT MLG TRUNNION LINK FWD TRUNNION CORRODED.  LT MLG TRUNNION LINK REPLACED IAW MM 32-11-01.
